i've searched the internet for any reports that Avapro or Atacand can cause a loss of sex drive and impotence but cannot find it anywhere. I believe that it does. I was taking Atacand 8mg and then 16mg for almost 2 years and experienced a small loss of sex drive. I also was having some ED problems which I started taking Viagra for. It seemed to work ok - but I'm only 30 and feel like I shouldn't be having these problems and before the Atacand my sex drive was on fire. Just a coincidence? I don't know. Now I switched to Avapro 150mg since my wonderful health insurance arbitrarily decided not to cover the Atacand anymore and my sex drive is gone. It's been about 3 weeks. I can't get an erection even with Viagra. It is killing me. Can I just stop taking the Avapro or do I need to ween off of it? Will my sex drive come back? I'm starting to feel like the stress of this situation is raising my blood pressure more than the drugs can help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.